# SDR AALA20150311015

- Difficulty date: March 11, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 47,949 hours, 19,072 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER FWD JAMB IS CRACKED AT INBD RADIUS OF CUSP AT FS 293.5.  INSTALLED PERMANENT REPAIR INTERNAL DOUBLER IAW SRM 51-70-11-2R.
